EconPapers    
Economics at your fingertips  
 

On the Stability of Polynomial Equations

Abbas Najati () and Themistocles M. Rassias ()
Additional contact information
Abbas Najati: University of Mohaghegh Ardabili
Themistocles M. Rassias: National Technical University of Athens

Chapter Chapter 18 in Functional Equations in Mathematical Analysis, 2011, pp 223-227 from Springer

Abstract: Abstract In this article we prove the Hyers–Ulam type stability for the following two equations with real coefficients: $${a}_{n}{x}^{n} + {a}_{ n-1}{x}^{n-1} + \cdots + {a}_{ 1}x + {a}_{0} = 0\quad \mbox{ and }\quad {e}^{x} + \alpha x + \beta = 0$$ on a real interval [a, b]. More precisely, we show that if x is an approximate solution of the equation $${a}_{n}{x}^{n} + {a}_{n-1}{x}^{n-1} + \cdots + {a}_{1}x + {a}_{0} = 0$$ (resp. $${e}^{x} + \alpha x + \beta = 0)$$ , then there exists an exact solution of the equation near x.

Keywords: Hyers-Ulam stability; Polynomial equation (search for similar items in EconPapers)
Date: 2011
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-0055-4_18

Ordering information: This item can be ordered from
http://www.springer.com/9781461400554

DOI: 10.1007/978-1-4614-0055-4_18

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-0055-4_18